# SDR MALA000396

- Difficulty date: June 2, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 443
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, L/E PANEL 611BR HAS THE 4TH RIB FROM INBOARD CRACKED.  MAINTENANCE REMOVED DAMAGED SECTION OF RIB IAW SAAB 340 SRM 57-10-30.  FABRICATED, LOCATED, DRILLED, TRIMMED AND INSTALLED REPAIR DOUBLER AND SHIM IAW SAAB 340 SRM 57-10-30.
